# SDR DALA2024052205420

- Difficulty date: May 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 111,123 hours, 16,024 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 ON WALK AROUND FOUND PANEL MISSING BEHIND N1 FAN ON THE LEFT ENG . CORRECTIVE ACTION: C/W SECTION II PERMANENT REPAIR PER ERA 618914-14 REV B. OK TO CLOSE MONITOR LOG. A/C OK FOR SVC. (5628162)
